# SDR CALA0100358

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL IN FORWARD CARGO COMPARTMENT BENT ON UPPER SURFACE AT STA 440-460, S28R.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
